# SDR 9618073225

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Condition: Inoperative
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE WHILE APPROACHING THUNDERSTORM CELLS AT APPROXIMATELY 50 MILES, THE WEATHER RADAR DID NOT PAINT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WEATHER RADAR TRANSCEIVER, OPERATIONAL CHECK OK.
